Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 213, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 9, 2021, 8:41 PM CDT for Cleburne County, White County, Arkansas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2021, 8:41 PM CDT (01:41 UTC)
- Expired
- Jun 9, 2021, 9:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Cleburne County, AR, White County, AR
The radar
The Little Rock radar (KLZK), 67 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 9:15 PM CDT | TSTM WND DMG | 2 N Center Hill, AR | SOME LIMBS WERE BLOWN DOWN NORTH OF CENTER HILL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1825 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
488
WUUS54 KLZK 100141
SVRLZK
ARC023-145-100230-
/O.NEW.KLZK.SV.W.0213.210610T0141Z-210610T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
841 PM CDT Wed Jun 9 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Southeastern Cleburne County in north central Arkansas...
Central White County in central Arkansas...
* Until 930 PM CDT.
* At 841 PM CDT, a severe thunderstorm was located near Pangburn, or
11 miles southeast of Heber Springs, moving southeast at 10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Searcy... Judsonia...
Kensett... Pangburn...
Crosby... Letona...
Albion... Clay...
Center Hill... Sidon...
Joy... Pickens in White County...
Armstrong Springs... Plainview in White County...
This includes US Highway 67 between mile markers 45 and 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3542 9198 3546 9187 3527 9158 3516 9194
TIME...MOT...LOC 0141Z 320DEG 10KT 3537 9189
HAIL...1.50IN
WIND...60MPH
$$
Cooper5 follow-up statements
229
WWUS54 KLZK 100145
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
845 PM CDT Wed Jun 9 2021
ARC023-145-100230-
/O.CON.KLZK.SV.W.0213.000000T0000Z-210610T0230Z/
Cleburne AR-White AR-
845 PM CDT Wed Jun 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN CLEBURNE AND CENTRAL WHITE COUNTIES...
At 845 PM CDT, a severe thunderstorm was located near Pangburn, or 11
miles northwest of Searcy, moving southeast at 10 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Searcy... Judsonia...
Kensett... Pangburn...
Crosby... Letona...
Albion... Clay...
Center Hill... Sidon...
Joy... Pickens in White County...
Armstrong Springs... Plainview in White County...
This includes US Highway 67 between mile markers 45 and 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3542 9198 3546 9187 3527 9158 3516 9194
TIME...MOT...LOC 0145Z 320DEG 10KT 3536 9188
HAIL...2.00IN
WIND...60MPH
$$
Cooper508
WWUS54 KLZK 100201
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
901 PM CDT Wed Jun 9 2021
ARC023-145-100230-
/O.CON.KLZK.SV.W.0213.000000T0000Z-210610T0230Z/
Cleburne AR-White AR-
901 PM CDT Wed Jun 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN CLEBURNE AND WEST CENTRAL WHITE COUNTIES...
At 901 PM CDT, a severe thunderstorm was located near Crosby, or 10
miles west of Searcy, moving south at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Searcy... Kensett...
Crosby... Letona...
Albion... Joy...
Pickens in White County... Armstrong Springs...
Center Hill... Sidon...
This includes US Highway 67 between mile markers 45 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3538 9195 3541 9185 3524 9167 3516 9194
3532 9196
TIME...MOT...LOC 0201Z 350DEG 11KT 3530 9190
HAIL...1.25IN
WIND...60MPH
$$
Cooper196
WWUS54 KLZK 100208
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
908 PM CDT Wed Jun 9 2021
ARC023-100218-
/O.CAN.KLZK.SV.W.0213.000000T0000Z-210610T0230Z/
Cleburne AR-
908 PM CDT Wed Jun 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLEBURNE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3536 9194 3536 9180 3522 9174 3516 9194
3526 9195
TIME...MOT...LOC 0208Z 353DEG 13KT 3526 9190
$$
ARC145-100230-
/O.CON.KLZK.SV.W.0213.000000T0000Z-210610T0230Z/
White AR-
908 PM CDT Wed Jun 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WEST CENTRAL WHITE COUNTY...
At 908 PM CDT, a severe thunderstorm was located near Gravel Hill, or
9 miles west of Searcy, moving south at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Searcy... Crosby...
Letona... Albion...
Pickens in White County... Armstrong Springs...
Center Hill... Sidon...
Joy...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3536 9194 3536 9180 3522 9174 3516 9194
3526 9195
TIME...MOT...LOC 0208Z 353DEG 13KT 3526 9190
HAIL...1.25IN
WIND...60MPH
$$
Cooper919
WWUS54 KLZK 100215
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
915 PM CDT Wed Jun 9 2021
ARC145-100230-
/O.CON.KLZK.SV.W.0213.000000T0000Z-210610T0230Z/
White AR-
915 PM CDT Wed Jun 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WEST CENTRAL WHITE COUNTY...
At 915 PM CDT, a severe thunderstorm was located near Gravel Hill,
or 9 miles west of Searcy, moving south at 15 mph. This storm has a
history of producing wind damage!
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Public.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Searcy... Crosby...
Letona... Albion...
Pickens in White County... Armstrong Springs...
Center Hill... Sidon...
Joy...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3536 9194 3536 9180 3522 9174 3516 9194
3526 9195
TIME...MOT...LOC 0215Z 356DEG 13KT 3524 9190
HAIL...1.25IN
WIND...60MPH
$$
Cooper763
WWUS54 KLZK 100222
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
922 PM CDT Wed Jun 9 2021
ARC145-100231-
/O.EXP.KLZK.SV.W.0213.000000T0000Z-210610T0230Z/
White AR-
922 PM CDT Wed Jun 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WHITE COUNTY WILL
EXPIRE AT 930 PM CDT...
This Severe Thunderstorm Warning has been replaced by a Tornado
Warning, effective until 1000 PM CDT for southwestern White County.
LAT...LON 3536 9194 3536 9180 3522 9174 3516 9194
3526 9195
TIME...MOT...LOC 0221Z 320DEG 10KT 3523 9189
$$
CooperWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:45 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 9, 6:45 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 645 PM CDT Wed Jun 9 2021 .AVIATION... Updated for 00Z TAFs... Conditions will vary in most areas between vfr and mvfr intially, but convection will be more widespread over the central and south, especially as we get into the overnight hours. Expect VCSH/VCTS at times, with ceilings lowering to mvfr or ifr, especially over the south as showers/storms regenerate late tonight/early Thursday morning. && .PREV DISCUSSION...(ISSUED 254 PM CDT Wed Jun 9 2021) SHORT TERM...Tonight Through Friday The incredibly moist airmass characterized by PW values in the 2-2.5 inch range and dewpoints in the 70s looks to hold on for another day or so while the H500 storm system to the northeast makes very slow progress out of the area. Additional isolated to scattered showers and thunderstorms are expected to develop across the area this afternoon and evening and drift southeast but location will largely depend on remnant boundaries draped across the area. Later tonight into early Thursday morning, yet another east to west oriented thunderstorm complex looks to develop across the southern third of the state. Through the morning hours, this complex may lift north toward central Arkansas. With the threat of another heavy rainfall event and conditions in place across the area given recent significant rainfall, have continued the flash flood watch into Thursday afternoon. While some areas within the watch may miss out on rain, several locations will likely see rainfall accumulate very rapidly and that could lead to serious flooding concerns. Other than precip chances persisting across eastern areas through Friday, attention begins to turn to the heat of summer. Even today, temps have climbed into the upper 80s across much of the area and with Td values in the 70s, it is far from pleasant outside. As the H500 ridge located to the west attempts to build east, these conditions will only worsen and heat indices will approach 100-105. LONG TERM...Friday Night Through Wednesday A highly-amplified mid/upper flow pattern will persist through the period with the center of a stout upper ridge progged to wobble between the Four Corners and Big Bend areas. This will support a nearly meridional flow regime over the central CONUS as troughing remains over the east. In addition to more typical summer weather (highs generally in the 80s and 90s with lows in the 70s), this pattern does suggest MCS activity will be a possibility through much if not all of the period. Medium-range guidance is already hinting at multiple MCSs traversing the central Plains and diving into the southern Plains, although predictability for timing/placement is understandably low at this range, so continued to broadly brush with the Blend for now. Some relief may come late weekend into next week as more pronounced troughing settles over the eastern U.S. and ushers in a backdoor cold front. Temperatures will cool noticeably as the boundary works through the area with highs only reaching the 80s and lows in the 50s and 60s. && .LZK Watches/Warnings/Advisories... Flash Flood Watch through Thursday afternoon FOR Arkansas- Bradley-Calhoun-Clark-Cleveland-Dallas-Desha-Drew-Garland-Grant- Hot Spring-Jefferson-Lincoln-Lonoke-Monroe-Montgomery-Ouachita- Pike-Polk-Prairie-Pulaski-Saline. && Aviation...57
Hazardous weather outlook, Jun 9, 3:16 AM CDT, 17 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 316 AM CDT Wed Jun 9 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-100830- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 316 AM CDT Wed Jun 9 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Persistent showers and thunderstorms are expected across the southern and central portion of the state Wednesday morning and afternoon. Heavy to excessive rainfall will accompany these storms. An additional two to three inches of rain can not be ruled out in areas of training storms, with locally greater amounts possible. Given excessive rainfall over the last 48 to 72 hours and an extremely saturated soil surface, it will not take much runoff from heavy rainfall to quickly cause flash flooding. Where rainfall accumulations are the greatest, flash flooding may be considerable to significant in nature at times. Please be sure to heed local emergency management guidance on road closures due to high water, and avoid flooded areas if possible. .DAYS TWO THROUGH SEVEN...Thursday Through Tuesday Rain chances will continue into Thursday as the slow moving upper system finally begins to pull out of the region. Another inch of rain can not be ruled out over east central and far southeast parts of the state, mainly early in the day, A weather pattern more typical of summer will develop over the region late in the week and into the weekend as a large upper level ridge of high pressure builds over the nations mid section. Hot and humid conditions will return with chances of afternoon through early evening showers and thunderstorms. An occasional strong storm can not be discounted but organized severe weather is not likely. Highs are expected to top out in the upper 80s to lower 90s through the period. With the soil being saturated and lots of standing water likely, very muggy conditions are expected as well. .Spotter Information Statement... Spotter Activation May Be Needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 232/56
In the hours before
Local storm report, Jun 9, 7:50 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
750 PM CDT WED JUN 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HEAVY RAIN LITTLE ROCK ADAMS FIELD 34.73N 92.24W
06/09/2021 M1.10 INCH PULASKI AR ASOS
1.10 INCHES OF RAIN FELL IN 56 MINUTES.
&&
EVENT NUMBER LZK2100692
57Local storm report, Jun 9, 8:09 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
809 PM CDT WED JUN 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TORNADO 2 N FERDA 34.49N 91.95W
06/09/2021 LONOKE AR EMERGENCY MNGR
JEFFERSON COUNTY REPORTED A TORNADO BETWEEN TUCKER AND
ENGLAND.
&&
EVENT NUMBER LZK2100693
57Local storm report, Jun 9, 8:22 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
822 PM CDT WED JUN 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM TORNADO 1 WSW BLAKEMORE 34.60N 91.90W
06/09/2021 LONOKE AR LAW ENFORCEMENT
A BRIEF TORNADO OCCURRED IN A FIELD IN LONOKE COUNTY.
THIS WAS VISUALLY CONFIRMED BY SEVERAL VIDEOS AND
PHOTOS. NO DAMAGE WAS APPARENT OR HAS BEEN REPORTED AT
THIS TIME.
&&
EVENT NUMBER LZK2100694
57Local storm report, Jun 9, 8:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
829 PM CDT WED JUN 09 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND DMG CAVE CITY 35.95N 91.55W
06/09/2021 SHARP AR BROADCAST MEDIA
TREES WERE BLOWN DOWN IN CAVE CITY.
&&
EVENT NUMBER LZK2100695
62Special weather statement, Jun 9, 8:32 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Little Rock AR
832 PM CDT Wed Jun 9 2021
ARZ012-100215-
Newton AR-
832 PM CDT Wed Jun 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NEWTON COUNTY UNTIL 915
PM CDT...
At 832 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lost Valley State Park, or near Jasper, moving southeast at 15 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Jasper... Piercetown...
Carver... Bass...
Wayton... Low Gap...
Crossroad... Vendor...
Parthenon... Swain...
Gum Springs in Newton County... Mt Judea...
Deer... Cowell...
Nail... Lurton...
Mt Sherman...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3597 9294 3576 9295 3576 9331 3591 9337
3602 9334 3603 9321
TIME...MOT...LOC 0132Z 294DEG 14KT 3597 9330
CooperSpecial weather statement, Jun 9, 8:37 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Little Rock AR
837 PM CDT Wed Jun 9 2021
ARZ024-033-100230-
White AR-Cleburne AR-
837 PM CDT Wed Jun 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLEBURNE AND CENTRAL
WHITE COUNTIES UNTIL 930 PM CDT...
At 837 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pangburn, or 11 miles northwest of Searcy, moving southeast at 10
mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Searcy... Heber Springs...
Bald Knob... Judsonia...
Pangburn... Crosby...
Letona... Albion...
Clay... Wilburn...
Providence... Dewey...
Center Hill... Sidon...
Pickens in White County... Armstrong Springs...
Plainview in White County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3548 9202 3552 9197 3552 9187 3531 9150
3522 9188
TIME...MOT...LOC 0137Z 317DEG 10KT 3537 9186
CooperThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:01 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson, Lonoke, Prairie | 29 min |
| Jun 9, 7:07 PM CDT | Flash Flood Warning | LZK | Arkansas, Lonoke, Prairie, Pulaski | 109 min |
| Jun 9, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Lawrence, Sharp | 47 min |
| Jun 9, 7:22 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 23 min |
| Jun 9, 7:24 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 36 min |
| Jun 9, 7:27 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Lawrence, Sharp | 48 min |
| Jun 9, 7:34 PM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Pulaski | 2 hr |
| Jun 9, 7:40 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 35 min |
| Jun 9, 7:53 PM CDT | Tornado Warning | LZK | Jefferson, Lonoke | 37 min |
| Jun 9, 8:03 PM CDT | Tornado Warning | LZK | Jefferson, Lonoke, Pulaski | 14 min |
| Jun 9, 8:14 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln, Lonoke, Pulaski | 24 min |
| Jun 9, 8:29 PM CDT | Flash Flood Warning | LZK | Jefferson | 66 min |
| Jun 9, 8:32 PM CDT | Special Weather Statement | LZK | Newton | 43 min |
| Jun 9, 8:37 PM CDT | Special Weather Statement | LZK | White | 53 min |
| Jun 9, 8:52 PM CDT | Tornado Warning | LZK | Cleburne, White | 38 min |
| Jun 9, 9:19 PM CDT | Tornado Warning | LZK | White | 17 min |
| Jun 10, 1:56 AM CDT | Flash Flood Warning | LZK | Monroe, Prairie, White, Woodruff | 3 hr |
| Jun 10, 7:57 AM CDT | Flash Flood Warning | LZK | Arkansas, Desha, Lincoln | 4 hr |
| Jun 10, 8:26 AM CDT | Flash Flood Warning | LZK | Desha, Drew | 4 hr |
| Jun 10, 9:24 AM CDT | Flash Flood Warning | LZK | Desha, Drew | 3 hr |
| Jun 10, 12:24 PM CDT | Areal Flood Warning | LZK | Desha, Drew, Lincoln | 6 hr |
| Jun 10, 12:28 PM CDT | Flash Flood Warning | LZK | Desha, Drew, Lincoln | 6 hr |
| Jun 10, 3:08 PM CDT | Flash Flood Warning | LZK | Jefferson, Lincoln | 3 hr |
| Jun 10, 3:17 PM CDT | Special Weather Statement | LZK | Bradley | 28 min |
| Jun 10, 4:54 PM CDT | Special Weather Statement | LZK | Hot Spring | 36 min |
| Jun 10, 5:30 PM CDT | Special Weather Statement | LZK | Van Buren | 30 min |
| Jun 10, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski | 31 min |
| Jun 10, 6:42 PM CDT | Flash Flood Warning | LZK | Pulaski | 118 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.